Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i9.60
pages 839-845

ROTATING FLOWOF A GENERALIZED BURGERS' FLUID WITH SLIP CONDITION

Saher Najam
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
S. Asghar
Department of Mathematical Sciences, COMSATS Institute of Information Technology, 30 Islamabad, Pakistan

ABSTRACT

The slip effects on the magnetohydrodynamic (MHD) and rotating flow between two rigid plates is investigated. An incompressible generalized Burgers' fluid fills the porous space between two boundaries. The flow is engendered by the oscillation of an upper plate in its own plane. Mathematical formulation is presented by employing a modified Darcy's law. An exact solution is constructed and analyzed for various pertinent parameters.